MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3500
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Tw id# (b)(4) the device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during an endoscopic vessel harvesting procedure, vasoview hempro vh-3500 total silicon boot slipped off the jaws on the non-wire side.A piece fell into the patient and was retrieved by the jaws of the cautery tool.No additional incisions.Power was set to 3.Harvester was able to grab the silicon piece out of the leg.There was no burn on the vein or any damage done to the vein.A new device was used to complete the procedure with no issues.Minimal delay less than 5 mins.Pt is doing fine today with normal icu stay since surgery.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).Corrected sections: d4--unique identifier (udi) # corrected from "(b)(4)" to "(b)(4)." the device was returned to the factory for evaluation on 09/13/2024.An investigation was conducted on 10/09/2024.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the intact heater wire.The gray hot jaw insulation was observed to be intact.The gray silicone insulation on the cold jaw was observed to be detached from the cold jaw, exposing the entire cold metal jaw.The detached silicone insulation was returned for evaluation.No other visual defects were observed.Based on the returned condition of the device as well as the evaluation results, the reported failure "peeled; delaminated; jaw" was confirmed.The lot #3000401094 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key20320680
Report Number2242352-2024-0001068
Device Sequence Number12787071
Product Code GEI
UDI-Device Identifier00607567701250
UDI-Public(01)00607567701250(10)3000401094(17)260612
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K153194
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2026
Device Model NumberVH-3500
Device Catalogue NumberVH-3500
Device Lot Number3000401094
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer11/25/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight79 KG